# SDR 2007UALA02475

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 35,985 hours, 12,997 cycles
- Engine: Iae V2527A5
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADR 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  FOUND ADIRU MISALIGNED. CYCLED CB'S C2 AND F6. ALIGNED ADIRU'S AND FAULT LITE EXTINGUISHED. PERFORMED BITE CK OF ADR1 AND NO FAULTS NOTED.
